MathSciNet Relay Station
MathSciNet bibliographic data
MR2045911 82C20 (90B20)
Jiang, Rui; Jia, Bin; Wu, Qing-Song Stochastic multi-value cellular automata models for bicycle flow. J. Phys. A 37 (2004), no. 6, 2063–2072.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement